# SDR DALA2018051603386

- Difficulty date: April 19, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 57,483 hours, 26,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DENTED BETWEEN FRAMES 53 TO 54, BEAMS 1 TO 2,  IN THE AFT CARGO BAY.   REPAIRED IAW SRM 52-32-00-300-006, PARAGRAPH 2A.  MAJOR REPAIR.
